MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS DIVISION CELL-DYN 1800 ANALYZER; AUTOMATED HEMATOLOGY ANALYZER

ABBOTT DIAGNOSTICS DIVISION CELL-DYN 1800 ANALYZER; AUTOMATED HEMATOLOGY ANALYZER
Catalog Number 07H77-01
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed multiple falsely depressed hemoglobin (hgb) results while using the cell-dyn 1800 analyzer.The following data was provided.The customer uses normal range for male patients 13.2 to 17.1 g/dl.Patient 1 5.00 g/dl, sysmex method was higher (10.0 g/dl); patient 2 5.00 g/dl, sysmex method was higher (11.6 g/dl).No impact to patient management was reported.
 
Additional Manufacturer Narrative
An abbott field service engineer was dispatched to the account and found the holding voltage provided by the power supply for the analyzer solenoids was lower than required.The power supply [power supply assembly, cd1800 part 8921029202] was replaced and several solenoids were cleaned.The analyzer was returned to normal operation.Evaluation of the customer issue included a review of the complaint text, a search for similar complaints, a labeling review, and an instrument service review.No returns were made available from the customer site for this evaluation.No adverse trend was identified for the customer issue.Labeling was reviewed and found to be adequate.Service history review identified no contributing factors to the customer issue.Based on all available information and abbott diagnostics evaluation, no systemic issue was identified, and no product deficiency was found.

Brand Name
CELL-DYN 1800 ANALYZER
Common Device Name
AUTOMATED HEMATOLOGY ANALYZER
Manufacturer (Section D)
ABBOTT DIAGNOSTICS DIVISION
4551 great america parkway
santa clara CA 95054
MDR Report Key8048634
Report Number2919069-2018-00054
Device Sequence Number16528942
Product Code GKZ
UDI-Device Identifier00380740071141
UDI-Public00380740071141
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K030513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07H77-01
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/12/2018
Supplement Date Received by Manufacturer12/05/2018
Initial Report FDA Received Date11/07/2018
Supplement Report FDA Received Date12/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1